Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Analyticity and continuation of certain functions of two complex variables

Author: Carl H. Fitzgerald
Journal: Proc. Amer. Math. Soc. 25 (1970), 536-540
MSC: Primary 32.35
MathSciNet review: 0261034
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper shows that the satisfaction of a certain quadratic relation is a sufficient condition that a continuous, symmetric function of two complex variables on a domain be analytic and be continuable to a particular larger domain. This quadratic relation is of the same type as that involved in the Grunsky inequalities.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32.35

Retrieve articles in all journals with MSC: 32.35

Additional Information

Keywords: Grunsky inequalities, Bergman kernel function, analytic continuation, two complex variables, doubly orthogonal functions
Article copyright: © Copyright 1970 American Mathematical Society